MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 2.0MM SCREWDRIVER BLADE/SELF- RETAINING/STARDRIVE(TM)/SHORT; SCREWDRIVERS

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 2.0MM SCREWDRIVER BLADE/SELF- RETAINING/STARDRIVE(TM)/SHORT; SCREWDRIVERS
Model Number 313.842
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported that a 2.0mm screwdriver blade-self-retaining-stardrive-short was found stripped in the reprocessing area without any information.It is unknown when the malfunction occurred or if there is patient involvement.This is report 1 of 1 for (b)(4).

Brand Name
2.0MM SCREWDRIVER BLADE/SELF- RETAINING/STARDRIVE(TM)/SHORT
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7201594
Report Number2939274-2018-50301
Device Sequence Number19151722
Product Code HXX
UDI-Device Identifier10887587036878
UDI-Public(01)10887587036878(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number313.842
Device Catalogue Number313.842
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2017
Initial Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1